Perognathus penicillatus Woodhouse, 1852

James H. Honacki, Kenneth E. Kinman & James W. Koeppl, 1982, Order Rodentia (Part 2), Mammal Species of the World (1 st Edition), Lawrence, Kansas, USA: Alien Press, Inc. & The Association of Systematics Collections, pp. 382-392 : 390

publication ID

https://doi.org/10.5281/zenodo.7353025

DOI

https://doi.org/10.5281/zenodo.7200639

persistent identifier

https://treatment.plazi.org/id/03CE87CF-5855-FF98-FE84-FE93FC32217E

treatment provided by

GgServerImporter (2022-10-15 00:13:09, last updated 2024-11-29 14:57:33)

scientific name

Perognathus penicillatus Woodhouse, 1852
status

 

Perognathus penicillatus Woodhouse, 1852 View in CoL . Proc. Acad. Nat. Sci. Phila., 6:200.

TYPE LOCALITY: U.S.A., Arizona, Yuma Co., 1 mi. (1.6 km) S.W. Parker .

DISTRIBUTION: S.E. California and S. Nevada ( U.S.A.) to San Luis Potosi ( Mexico).

COMMENT: Revised by Hoffmeister and Lee, 1967, J. Mammal., 48:361-380.

ISIS NUMBER: 5301410004005023001.

Hoffmeister, D. F., and M. R. Lee. 1967. Revision of the pocket mice, Perognathus penicillatus. Journal of Mammalogy, 48: 361 - 380.

Kingdom

Animalia

Phylum

Chordata

Class

Mammalia

Order

Rodentia

Family

Heteromyidae

Genus

Perognathus